# SDR CX7A194J0443

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- Aircraft time: 29,308 hours, 32,393 cycles
- Engine: Ge CT79B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 89905202
- Part serial: 0788
- Condition: Inoperative
- Location: Lt Engine
- Part time: 18,061 hours, 22,805 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

AT 4000 FT, WE RECEIVED A MOMENTARY FIRE DET FAIL LT ON THE RT ENG.  ABOUT 2 SEC AFTER IT WENT OUT WE RECEIVED A MOMENTARY RT ENG FIRE WARNING.  PERFORMED ENG CHECK LIST AND LANDED (RT FIRE BOTTLE WAS DISCHARGED).  ADJUSTED FIRE LOOPS AND CHANGED OUR FIRE DETECT CONTROL UNIT.
